# SDR K3HA9700146

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR SEAL HINGE COVER DID NOT SEAT LOUD AIR LEAK.  REPOSITIONED SEAL PRESSURE LEAK, CHECKS OK PER MM52-11-00.
